On two problems concerning linear transformations in hilbert space

Arne Beurling Uppsala

TBD mathscidoc:1701.33980

Acta Mathematica, 81, (1), 239-255, 1949.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 349 ]
@inproceedings{arne1949on,
  title={On two problems concerning linear transformations in hilbert space},
  author={Arne Beurling},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203125716189689},
  booktitle={Acta Mathematica},
  volume={81},
  number={1},
  pages={239-255},
  year={1949},
}
Arne Beurling. On two problems concerning linear transformations in hilbert space. 1949. Vol. 81. In Acta Mathematica. pp.239-255. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203125716189689.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved